# SDR ASOA02050

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE SILL PLATE AT FRAME 13, RUNNING LEFT TO RIGHT, WAS CORRODED FROM THE CENTER TO THE RIGHT SIDE.  MAINTENANCE CUT AWAY THE DAMAGED PORTION OF THE SILL PLATE.  A NEW REPLACEMENT PART AND SPLICE PLATE WERE FABRICATED IAW SRM 51-10-02, SRM 51-21-05, AND SRM 51-21-06.  MAINTENANCE INSTALLED THE SILL REPAIR IAW SRM 51-40-02.  (M)
